# SDR FDEA201603160937

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 97,629 hours, 19,180 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER DOOR OPEN, CAME ON IN FLIGHT.  PERFORMED OPERATIONS CHECK OF ALL AIR CONDITIONING ACCESS DOORS IAW MM 52-42-01-0.  VERIFIED ALL DOORS ARE  CLOSED & LOCKED.  OPERATIONS CHECK CONFORMS WITH MEL  52-42-01-.  THAT ALL DOORS ARE LOCKED & CLOSED.  ACFT OK FOR SERVICE.
